My brother arrived from Bangalore to Kolar and collapsed after drinking water. He became unconcious with bubbles oozing out of his mouth (like fits ). We found around 20 tablets of Restyl 1 mg tablets in his pocket. When we took him to Hospital, he was admitted, kept in ICU . The Doctors said he was in Coma . He was given a stomach wash. We do not know what tablets he had consumed. Later he had breathing problem and was put on ventillation. slowly his other internal organs also stopped working, like Liver, Kidney, Lungs, etc., According to Doctors, only his Brain was working, that too was very low in responding. CT Scan was done and no Brain hemurage. His blood was taken for test to Manipal Hospital in Bangalore. The report said something like this. The count limit should 11,500 but the actual was 27,000. After this they did dialysis , and immediately after that was declared dead. He was under depression for some time now, and was treated for that. Can you please tell us what could have happened. What drug he could have had ? In what quantity ? and how much time could cause so much of damage to a body ? I do not readily have the name of the medicine that he was using for depression advised by the Doctor. But I contacted the Doctor over phone and asked the Duty Doctor in the ICU to speak to him. After that our Doctor told me that he had not taken the tablets which he had prescribed. We are in dark. Please help us with information. We want to know whether this was a suicide or death caused by over dosage ?
Asked On : Mon, 31 Dec 2012